advertisement
Question
Posted by: Sally | 2003/02/24

VITAMINS AND IMMUNE SYSTEM BOOSTERS FOR HIV PEOPLE

DEAR DOC

I AM HIV POSITIVE (5 MONTHS NOW) AND NOT ON MEDS YET. I WANT TO START USING VITAMINS AND IMMUNE SYSTEM BOOSTERS AND I AM NOT SURE WHETHER TO USE BOTH AND WHICH ONES ARE GOOD FOR HIV PEOPLE. MY CD4 IS 550 AND VIRAL AROUND 30 000 , THE DOCTORS ADVISED ME AGAINST STARTING MEDS BUT TOLD ME THAT I SHOULD TAKE VITAMINS BUT I DO NOT KNOW WHICH ONES TO TAKE EXACTLY AS THE PHARMACIES SHOW YOU DIFFERENT VITAMINS EVERYDAY.

MY MAIN SYMPTOMS ARE SORE THROATS, FLUE, BEING LIGHTHEADED, DIZZY AND BEING TIRED MOST OF THE TIME. PLEASE DOCTOR ADVISE ME ON THE BEST VITAMINS AND I WOULD APPRECIATE THE ONES THAT YOU ONLY TAKE ONCE A DAY.

ANOTHER PROBLEM IS THE LYMPHS, THEY ARE THE REASON I CHECKED MY STATUS, BUT THEY WON' T GO AND THE DOCTER SAID THEY WOULD DISSAPPEAR IN TIME BUT THEY HAVE'NT. THEY ARE NOT VISIBLE OR ANYTHING BUT WHEN YOU TOUCH MY HEAD, NECK AND FACE YOU CAN FEEL THEM, WILL THEY EVER DISSAPPEAR?

THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sally, any good multivitamin will do. You can try something like Spectrum® or Pharmaton SA® if you want. It doesn’t help to take too many vitamins, as they will all end up in the toilet. I wrote something on vitamins a while ago and if you’re interested in a copy you can mail me at CyberDoc@mweb.co.za.
The lymph nodes will stay enlarged as long as there is an active immune response i.e. an infection present. The enlarged nodes don’t mean much per se, so don’t let them worry you.
At the end of the day the most important is to try as healthy as possible by eating the correct way, exercising regularly and treating infections early and aggressively. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

14
Our users say:
Posted by: Anonymous | 2016/07/28

hi I've been on ARVs for 8 yes now but I noticed that I lose my weight to a month pls help me.

Reply to Anonymous
Posted by: Ntswaki | 2016/07/04

I've been hiv + for a year and taking Arvs ever sinse i got the result,i was breast feeding now i stoped.but now i started to get weak and loosing weight my CD4 count is 1040 ,i was told not to take any boosters and to give the ARVs a chance to work.pls help i'm loosing hope

Reply to Ntswaki
Posted by: Anonymous | 2016/03/22

hi my name is sindi l tested HIV positive last year took arvs in zim but ever since l came here l stopped l just want to know which arv must l use and where l can get them

Reply to Anonymous
Posted by: Anonymous | 2016/01/27

I have been on ARV's since 2004 I got tired of taking them now I experience the following symptoms: fatigue,painful joints,headache and a rush..does that mean I have aids?

Reply to Anonymous
Posted by: Anonymous | 2016/01/27

I have been on ARV's since 2004 I got tired of taking them now I experience the following symptoms: fatigue,painful joints,headache and a rush..does that mean I have aids?

Reply to Anonymous
Posted by: Anonymous | 2016/01/07

Hi I'm Maureen n I have been taking arvs for a few months n im having wierd dreams about me dying is it normal to feel scared

Reply to Anonymous
Posted by: matty | 2015/11/23

Why are there no injectable ARVs

Reply to matty
Posted by: Candy | 2015/09/26

I was just told thatbI am HIV positive. I started on stribild , I am also taking 2 or 3 b12 shots per week. As winter approaches I was thinking about adding a immune system bostter. Will it help.

Reply to Candy
Posted by: Anonymous | 2015/06/17

Hi iv been Hiv positive for 5 yrs n on medication recently I developed shingles which I heard were becoz my immune system is low, is there any immune boosters that I can take to boost up my immune system

Reply to Anonymous
Posted by: Busi | 2015/06/09

Am 31yrs i discovered last year that am HIV positive and not on ARV ,i was adviced by a consellar at the clinic never to use immune boosters to boost my cd4 not only my cd4 count grows the virus grows to,is it true???

Reply to Busi | 1 comment (hide)
Posted by: Anonymous | 2015/06/11

123

Posted by: Anonymous | 2015/05/13

Im Hiv and my cd4 count is 128 the nurses advised me to take treatment but im not ready for treatment because i dont feel sick so can i only use vitamins to boost my cd4 count?

Reply to Anonymous
Posted by: Anonymous | 2015/04/10

am also new o. hiv so i was looking for immune boosters that i can use to stay healthy for long

Reply to Anonymous
Posted by: sonia | 2003/02/24

Please go to the following site to get more information, http://www.dr-rath-foundation.org
Dr Rath encourges people with Aids and Cancer to take vitamins, even though the pharmaceutical companys are against this because they just want to make profits. Which means that vitamins does work. I hope you find what you are looking for.

Reply to sonia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement